# SDR SWAA2013120322966

- Difficulty date: September 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912144
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SIDE FUEL TANK CUTOUT PANEL 620AT RING CORRODED.  R & R PANEL IAW SRM.
